# SDR SWIA202308070002

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 41,343 hours, 37,653 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT L WINDSHIELD HEATING DUE TO REPEAT WRITE-UPS FOR L WSHLD HEAT CAUTION WHILE OPERATING AT ALTITUDE.MCI TYPE: TROUBLESHOOTING PRIORITY 1  (FILED CLOSED)REMOVED AND REPLACED LH WINDSHIELD, ALL OPS CHECKS GOOD AT THIS TIME. SEE CP 26975106 FOR REMOVAL OF LH WINDSHIELD, SEE CP 26975118 FOR INSTALLATION OF SERVICEABLE LH WINDSHIELD. MCI IS CLEARED.
